:( I am hoping someone out there has a suggestion or maybe has gone through this....
My brother is what one would consider a healthy male. He' had every blood test and other tests...under the sun. He has been in the ER numerous times for what they call anxiety or panic attacks which is a bunch of bunk. I say this because they have also had him on a plethera of med's for anxiety, depression etc.... The doctors tell him to go to a phsyc. which he has done many times... Last night he sent me an email begging me to help him research this "ailment", below I have typed in some of what he wrote to me..this is just a quick rundown but maybe and I pray, hopefully someone has an idea of what is going on with him. This problem is ruining his life and nothing is working and there is nothing wrong with him internally that the doctors can diagnose...but could it actually be something. Thank you for any info or advice....This has been going on a few years now and I am so worried about him.
..." Well today i woke up and wanted to do a small load of laundry mainly because i haven't washed my blue uniform in 6 months and my blacks as well, so i needed to do that, now where i'm going with this is that anytime i do a physical activity i have one of my "episodes" as I can only call them. the one that always ends me up in the ER and them saying it's a panic attack. I'm not sold on that. Up until last year i was able to carry three baskets of clothes with a cigarette in my mouth, and now and even since quitting smoking awhile ago, if I carry a small load a short distance i begin by having a breathing problem, get nervous, the shakes and feel my heart start to pound mildly. It lasts for an hour or so. So far not one doctor can tell me why this happens and all they say is they want me to see a phsych. and go on meds. I'm just starting to taper of to 5 mgs of valium and doing ok with it. I wonder how much of an effect the benzodiazipines have had on me and if i'm having side effects from it. my symptoms are from unexplained skin rashes, loss of appetite, vision changes, nervousness, paranoia, thoughts of suicide, breathing troubles, loss of weight, mood swings, lethargic, crying spells, memory loss, no interest in anything, not even sex. the last time i had sex i had an episode that was so bad my heart would not stop pounding and the nervousness was unimagineable. I'm burned out at this point and it is daily struggle to even go to work. From what i read online, benzos can have some damaging effects and thought you might be able to find some stories that are like mine or helpful medical advice that no one can seem to give me. I really need help and pretty much tired of everyone around me and this problem. And I WANT MY LIFE BACK......."
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?